Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mean exit time from a bumpy sphere

Author: Mark A. Pinsky
Journal: Proc. Amer. Math. Soc. 122 (1994), 881-883
MSC: Primary 35J05; Secondary 60J05
MathSciNet review: 1203991
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find the solution of $ \Delta f = - 1$ in a deformation of a sphere in $ {\Re ^d}$.

References [Enhancements On Off] (What's this?)

  • [1] Avner Friedman, Stochastic differential equations and applications. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Probability and Mathematical Statistics, Vol. 28. MR 0494490
  • [2] D. Gilbarg and James Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math. 4 (1955/56), 309–340. MR 0081416,
  • [3] Mark A. Pinsky, Partial differential equations and boundary value problems with applications, 2nd ed., International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York, 1991. With an appendix by Alfred Gray. MR 1233559

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J05, 60J05

Retrieve articles in all journals with MSC: 35J05, 60J05

Additional Information

Keywords: Mean exit time
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society